# SDR CALA2016120201008

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 97,882 hours, 15,311 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR TE FLAP DISAGREE DISPLAYED, TRAILING EDGE LIGHT ILLUMINATED, WHEN ANY TE FLAP POSITION SELECTED. FLAPS FAIL TO MOVE TO SELECTED POSITION.  TE FLAP DISAGREE ROTARY ACTUATOR REMOVED AND REPLACED IAW AMM 27-51-32. ACCOMPLISHED TE PDU TEST, ALL OPS AND INDICATIONS NORMAL. FS EU TEST-OK, NO FAULTS. FLAPS-SLATS RUN THRU FULL CYCLE, OK.
